Detail publikace

On the Symmetrization of Jets on Vector Bundles

Originální název

On the Symmetrization of Jets on Vector Bundles

Anglický název

On the Symmetrization of Jets on Vector Bundles

Jazyk

en

Originální abstrakt

We solve the existence problems of holonomic prolongation of general linear connections and the symmetrization of semiholonomic jets on vector bundles.

Anglický abstrakt

We solve the existence problems of holonomic prolongation of general linear connections and the symmetrization of semiholonomic jets on vector bundles.

BibTex


@article{BUT159895,
  author="Miroslav {Doupovec} and Jan {Kurek} and Wlodzimierz {Mikulski}",
  title="On the Symmetrization of Jets on Vector Bundles",
  annote="We solve the existence problems of holonomic prolongation of general linear connections and
the symmetrization of semiholonomic jets on vector bundles.",
  address="Faculty of Sciences and Mathematics, University of Niš",
  chapter="159895",
  doi="10.2298/FIL1904091D",
  howpublished="print",
  institution="Faculty of Sciences and Mathematics, University of Niš",
  number="4",
  volume="33",
  year="2019",
  month="november",
  pages="1091--1096",
  publisher="Faculty of Sciences and Mathematics, University of Niš",
  type="journal article - other"
}